Holomorphic convexity of spaces of analytic cycles
Bulletin de la Société Mathématique de France, Volume 105  (1977), p. 191-223
@article{BSMF_1977__105__191_0,
     author = {Norguet, Fran\c cois and Siu, Yum-Tong},
     title = {Holomorphic convexity of spaces of analytic cycles},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {105},
     year = {1977},
     pages = {191-223},
     doi = {10.24033/bsmf.1849},
     zbl = {0382.32010},
     mrnumber = {58 \#28677},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1977__105__191_0}
}
Norguet, François; Siu, Yum-Tong. Holomorphic convexity of spaces of analytic cycles. Bulletin de la Société Mathématique de France, Volume 105 (1977) , pp. 191-223. doi : 10.24033/bsmf.1849. http://www.numdam.org/item/BSMF_1977__105__191_0/

[1] Andreotti (A.) et Grauert (H.). - Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. math. France, t. 90, 1962, p. 193-259. | Numdam | MR 27 #343 | Zbl 0106.05501

[2] Andreotti (A.) et Norguet (F.). - La convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique, Ann. Sc. Norm. Sup. Pisa, t. 21, 1967, p. 31-82. | Numdam | MR 39 #477 | Zbl 0176.04001

[3] Barlet (D.). - Espace analytique réduit des cycles analytiques complexes compacts d'un espace analytique complexe de dimension finie, Fonctions de plusieurs variables complexes, II, Séminaire François Norguet, 1974/1975, p. 1-158. Berlin, Springer-Verlag, 1975 (Lecture Notes in Mathematics, 482) (Thèse Sc. math. Université Paris-VII, 1975). | Zbl 0331.32008

[4] Gunning (R. C.) and Rossi (H.). - Analytic functions of several complex variables. - Englewood Cliffs, Prentice-Hall, 1965. | MR 31 #4927 | Zbl 0141.08601

[5] Hörmander (L.). - L2 estimates and existence theorems for the ATT operator, Acta Math., Uppsala, t. 113, 1965, p. 89-152. | Zbl 0158.11002

[6] Narasimhan (N.). - The Levi problem for complex spaces, Math. Annalen, I, t. 142, 1961, p. 355-365 ; II, t. 146, 1962, p. 195-216. | Zbl 0106.28603

[7] Narasimhan (R.). - A note on Stein spaces and their normalizations, Ann. Sc. Norm. Sup. Pisa, t. 16, 1962, p. 327-333. | Numdam | MR 27 #3831 | Zbl 0112.31102

[8] Norguet (F.). - Remarques sur la cohomologie des variétés analytiques complexes, Bull. Soc. math. France, t. 100, 1972, p. 435-447. | Numdam | MR 50 #5007 | Zbl 0248.32009

[9] Reiffen (H. J.). - Riemannsche Hebbarkeitssätze für Cohomologieklassen mit kompakten Träger, Math. Annalen, t. 164, 1966, p. 272-279. | MR 33 #5942 | Zbl 0142.41102

[10] Remmert (R.). - Sur les espaces analytiques holomorphiquement séparables et holomorphiquement convexes, C. R. Acad. Sc. Paris, t. 243, 1956, p. 118-127. | MR 18,149c | Zbl 0070.30401

[11] Siu (Y. T.). - Analytic sheaf cohomology groups of dimension n of n-dimentional complex spaces, Trans. Amer. math. Soc., t. 143, 1969, p. 77-94. | MR 40 #5902 | Zbl 0186.40404

[12] Stein (K.). - Überlagerungen holomorph-vollständiger komplexer Räume, Arch Ser. Math., t. 7, 1956, p. 354-361. | MR 18,933a | Zbl 0072.08002